Note Equilibrium payoffs in stochastic games of incomplete information: the general symmetric case
Julien Geitner
Additional contact information
Julien Geitner: Département de Mathématiques et d'Informatique, Ecole Normale Supérieure, 45 rue d'Ulm - 75005 Paris. France.
International Journal of Game Theory, 2002, vol. 30, issue 3, 449-452
Abstract:
We prove that the existence of equilibrium payoffs for stochastic games of incomplete symmetric information follows from the same result for stochastic games with complete information.
Keywords: stochastic; games; ·; symmetric; incomplete; information (search for similar items in EconPapers)
Date: 2002-03-20
Note: Received January 1999/Revised October 2001
References: Add references at CitEc
Citations:
Downloads: (external link)
http://link.springer.de/link/service/journals/00182/papers/2030003/20300449.pdf (application/pdf)
Access to the full text of the articles in this series is restricted
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:30:y:2002:i:3:p:449-452
Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2
Access Statistics for this article
International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel
More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().